# SDR DLM88040648

- Difficulty date: July 12, 2004
- Submitted: July 15, 2004
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 34,685 hours, 26,748 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Splice
- Part number: 487191
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON INSPECTION FOUND EMERGENCY PATH LIGHTS INOP FROM ROW 18-23.  FOUND BAD SPLICE IN WIRES AT ROW 17 AND 18.  REPAIRED WIRING AND LIGHTS NOW OPERATE NORMALLY.
